A 61-year-old female asked:
Disclaimer

i take 300 mg lamictal as a mood stabilizer and want to stop. do you have to do this gradually? if so, by how much and for how long?

1 doctor answer
Dr. Marsha Davis
27 years experience Internal Medicine
Don't suggest: You stop this important medication without medical advice. It can be stopped without tapering but if restarted must be slowly restarted again so be really sure about what you are doing. Have a real frank talk with your doctor !!!!
Answered on May 16, 2017
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 37-year-old member asked:
Dr. Donald Jacobson
A Verified Doctor answered
A US doctor answered Learn more
Interesting observat: This is a very interesting observation. Since we don't know the exact cause of restless legs, we are not in a position to give you a definitive answer ... Read More
1
1 thank
A 49-year-old male asked:
Dr. Jane Steiner
42 years experience Psychiatry
Have had many....: ...Patients who are doing well on Lamictal as monotherapy. Typically these seem to be patients with depression or with bipolar ii and generalized anxi ... Read More
1
1 thank
A 22-year-old female asked:
Dr. Stephen Southard
14 years experience Internal Medicine
It is: This is a commonly used mood stabilizer. You are right, it does have many different side effects but for many people it is a life saver, whether it b ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month